Artículo

Existence and non-existence of positive solutions for nonlinear elliptic singular equations with natural growth

Journal ar
Nonlinear Analysis, Theory, Methods and Applications
  • Volumen: 89
  • Fecha: 24 junio 2013
  • Páginas: 157-169
  • ISSN: 0362546X
  • Tipo de fuente: Revista
  • DOI: 10.1016/j.na.2013.05.015
  • Tipo de documento: Artículo
In this paper we analyze the existence, non-existence and uniqueness of positive solutions of some nonlinear elliptic equations containing singular terms and natural growth in the gradient term. We use an adequate sub-super-solution method to prove the existence of solutions, the characterization of eigenvalues and the integrability of the term |¿u|2/u2 for the non-existence and results from Arcoya-Segura de León for the uniqueness. © 2013 Elsevier Ltd. All rights reserved.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación